摘要
本文建立了非线性算子方程x=x_0+(Lx)(Ax)解的存在定理,其中L和A是从Banach代数E到E的非线性算子。然后,运用这些结果研究了非线性ChandrasekharH-方程连续正解(或负解)的存在性,所得结果改进或推广了RichardWLeggett,Stu-artCA和本文作者的一些已知结果。
In this paper, we establish some existence theorems for a class of non- linear operator equation x =x0+(Lx)(Ax)Where L;E→E and A:E→E are both non- linear operators and E is a Banach algebra. As well,we use the results to study the existence of poitive(ot negative)solutions in C(G)’for the non-linear Chandrasekhar H-equationOur results improve and generalize some known results of Richard W,Leggett,C. A. Stuart and the authors.
出处
《华北工学院学报》
1995年第4期283-290,共8页
Journal of North China Institute of Technology
关键词
算子方程
积分方程
非线性算子方程
operator equation
integral equation
positive solution
existence completly continuous map
cone